ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Human Information (HI) [schedule] [select]

Technical Committee on Human Information Processing (IEICE-HIP) [schedule] [select]
Chair Masahiro Ishii (Sapporo City Univ.)
Vice Chair Miyuki Kamachi (Kogakuin Univ.), Shuichi Sakamoto (Tohoku Univ.)
Secretary Haruki Mizushina (Tokushima Univ.), Masahiro Kawasaki (Univ. of Tsukuba), Sachiko Kiyokawa (Nagoya Univ.)
Assistant Rika Mochizuki (NTT), Mutsumi Suganuma (Waseda Univ.), Atsushi Wada (NICT)

Conference Date Tue, Dec 20, 2016 13:00 - 18:15
Wed, Dec 21, 2016 10:00 - 15:00
Topics  
Conference Place Research Institute of Electrical Communication, Tohoku University 
Address 2-1-1 Katahira, Aoba-ku, Sendai, Miyagi, Japan
Transportation Guide http://www.riec.tohoku.ac.jp/en/access/
Contact
Person
Research Institute of Electrical Communication, Tohoku University
+81-22-217-5461

Tue, Dec 20 PM 
13:00 - 14:30
(1)
IEICE-HIP
13:00-13:30 Tolerance for infant crying and associated individual differences Takahiro Kirita, Shoko Kaneya (IPU)
(2)
IEICE-HIP
13:30-14:00 Activiies for IAPS stimuli in Visual,temporal, & frontal cortices investigated with NIRS Naoyuki Sasaki, Hiromi Akutsu, Tsubasa Sasaki (Iwate Univ.)
(3)
IEICE-HIP
14:00-14:30 Discomfort of dot pattern
-- Where does the discomfort of Polka dots of Yayoi Kusama come from? --
Kayo Miura, Marina Yamazaki, Yuri Teshima (Qdai)
  14:30-14:45 Break ( 15 min. )
Tue, Dec 20 PM 
14:45 - 15:45
(4)
IEICE-HIP
14:45-15:15 The relationships between affective dimensions and the adjectives used in the semantic differential method
-- Measurement by the Affect Dots --
Nami Nishiguchi, Jiro Gyoba (Tohoku Univ.)
(5)
IEICE-HIP
15:15-15:45 Evaluation of impressions toward people with disabilities Junichi Takahashi (Fukushima Univ.), Ayana Haga (Souma Special Needs Education School)
  15:45-16:00 Break ( 15 min. )
Tue, Dec 20 PM 
16:00 - 17:00
(6)
IEICE-HIP
16:00-16:30 Presence of a sound source in Virtual Auditory Display Satoshi Yairi (SNCT), Takumi Hatakeyama (JAIST), Yukio Iwaya (Tohoku Gakuin Univ.)
(7)
IEICE-HIP
16:30-17:00 Evaluation of perceived reality by multimodal contents with generated vibration information Hiroyuki Yagyu, Zhenglie Cui, Shuichi Sakamoto, Yoiti Suzuki, Jiro Gyoba (Tohoku Univ.)
  17:00-17:15 Break ( 15 min. )
Tue, Dec 20 PM 
17:15 - 18:15
  17:15-18:15 ( 60 min. )
Wed, Dec 21 AM 
10:00 - 11:00
(8)
IEICE-HIP
10:00-10:30 Effect of spatial position of options on eye movement and choice Takuya Onuma (Tohoku Univ.), Yuri Ikeda, Tomoko Hasegawa (Taisho Univ.), Nobuyuki Sakai (Tohoku Univ.)
(9)
IEICE-HIP
10:30-11:00 Visual attention on the illusionary hand location Moe Nonomura, Chia-huei Tseng, Kazumichi Matsumiya, Ichiro Kuriki, Satoshi Shioiri (Tohoku Univ.)
  11:00-11:15 Break ( 15 min. )
Wed, Dec 21 AM 
11:15 - 12:15
(10)
IEICE-HIP
11:15-11:45 Contrast of Visual pattern and oxy-Hb changes with NIRS Hiromi Akutsu, Tsubasa Sasaki, Naoyuki Sasaki (Iwate Univ.)
(11)
IEICE-HIP
11:45-12:15 A study of relationship between color image and brightness, vividness of tone Wakata Tadayuki, Saito Miho (Waseda Univ.)
  12:15-13:30 Lunch Break ( 75 min. )
Wed, Dec 21 PM 
13:30 - 15:00
(12)
IEICE-HIP
13:30-14:00 Effect of a newly recruited cue for self-motion on vection Ryo Morihira, Hirohiko Kaneko (Tokyo Tech)
(13)
IEICE-HIP
14:00-14:30 Interaction among sweetness, sourness and lemon flavor on sensory evaluation of lemon-flavor beverages Hiroaki Maruyama (Tohoku Univ./Sapporo Holdings Ltd.), Shigeki Araki (Sapporo Holdings Ltd.), Nobuyuki Sakai (Tohoku Univ.)
(14)
IEICE-HIP
14:30-15:00 Contrast measurements can be crowdsourced Kyoshiro Sasaki, Yuki Yamada (Kyushu Univ.)

Announcement for Speakers
General TalkEach speech will have 25 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
HI Technical Group on Human Information (HI)   [Latest Schedule]
Contact Address  
IEICE-HIP Technical Committee on Human Information Processing (IEICE-HIP)   [Latest Schedule]
Contact Address  


Last modified: 2016-12-02 10:09:20


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to HI Schedule Page]   /   [Return to IEICE-HIP Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan